Alert archive / Kansas / Flash Flood Warnings in 2019

Flash Flood Warning 54, NWS Wichita, KS

June 23, 2019Harper County, Kansas

NWS Wichita, KS issued this flash flood warning at Jun 23, 2019, 3:01 AM CDT for Harper County, Kansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2019, 3:01 AM CDT (08:01 UTC)
Expired
Jun 23, 2019, 9:21 AM CDT
In force
6 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

County Harper County, KS

The radar

The Vance AFB radar (KVNX), 46 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.0 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2019-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1968 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2019-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1968 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1183 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

530 
WGUS53 KICT 230801
FFWICT
KSC077-231500-
/O.NEW.KICT.FF.W.0054.190623T0801Z-190623T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
301 AM CDT Sun Jun 23 2019

The National Weather Service in Wichita has issued a

* Flash Flood Warning for...
  Harper County in south central Kansas...

* Until 1000 AM CDT Sunday.

* At 258 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain will be moving across the warned area during the 
  predawn hours. This will be occurring over areas that received 
  heavy rainfall and flooding Saturday evening. Flash flooding is 
  likely.

* Some locations that will experience flooding include...
  Anthony, Harper, Attica, Bluff City, Danville, Waldron, Freeport,
  Corwin, Runnymede and Crystal Springs.

Additional rainfall amounts of one to two inches is possible in the 
warned area. This extends the previous flash flood warning for 
Harper county.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3700 9835 3738 9835 3739 9781 3700 9780

$$

DARMOFAL
1 follow-up statement
230 
WGUS73 KICT 231421
FFSICT

Flash Flood Statement
National Weather Service Wichita KS
921 AM CDT Sun Jun 23 2019

KSC077-231431-
/O.CAN.KICT.FF.W.0054.000000T0000Z-190623T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harper KS-
921 AM CDT Sun Jun 23 2019

...THE FLASH FLOOD WARNING FOR HARPER COUNTY IS CANCELLED...

Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3700 9835 3738 9835 3739 9781 3700 9780

$$

KETCHAM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 2:46 AM CDT, 15 minutes earlier.

Area forecast discussion, Jun 23, 2:46 AM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
246 AM CDT Sun Jun 23 2019

.SHORT TERM...(Today through Tuesday night)
Issued at 238 AM CDT Sun Jun 23 2019

Latest surface analysis reveals a weak surface low near the
Hutchinson area with a frontal boundary extending from north
central Kansas southward into western Oklahoma. Convection has
developed in the vicinity of this low and boundary, and is
expected to continue over the next several hours. Additionally, in
western Kansas storms have clustered into a band and are expected
to continue to organize and track eastward across south central
and eventually southeast Kansas throughout the rest of the early
morning hours this morning. Latest CAMS also support this
thinking, showing a multi-cell cluster of storms pushing through
the area through mid-morning.

RAP mesoscale environmental analysis from south central Kansas
this morning reveals MUCAPE of around 1900J/kg and effective bulk
wind difference (EBWD) as high as 30-45kts. Additionally,
700-500mb lapse rates in the vicinity of 7C/km, along with
significant hail parameter around 1.0 and LHIP forecast to range
anywhere from 5 to 11 all will be supportive of a scattered large
hail threat with some very large hail up to around 2+ inches in
diameter not out of the question in spots. Meso-analysis reveals a
more marginal damaging wind threat, though modest DCAPE and
SBCAPE along with a more linear storm mode will support at least
some scatted wind gusts up to around 60mph+ or so. As a result, a
severe thunderstorm watch remains in effect through mid-morning
across south central and southeast Kansas.

Perhaps the most notable threat, however, will be the potential
for heavy rainfall and flash flooding. Model precipitable water
(PW) values ranging from 1.75-1.90 are well above the 90th
percentile of climatology. Additionally, a favorable environment
for training storms and very large amounts of moisture transport
at both 925mb and 850mb all support efficient rain makers. Given
the increasing concern for flood and flash flood potential across
the forecast area, QPF through 18z today was increased across
portions of the forecast area and trended towards the latest WPC
QPF guidance. A flash flood watch remains in effect through this
evening.

During the day today, the cold front is expected to progress
eastward to be located across southeast Kansas. Thinking that
lingering showers and storms will be in the vicinity most of the
day today, but given the worked-over environment, thinking that
the severe threat will wane sometime during the morning this
morning. However, there will likely be some recovery throughout
the day, with very large amounts of instability in southeast
Kansas by this afternoon and evening. Therefore, think severe
convective development will re-ignite along the front in southeast
Kansas later today. The good news is that this convection should
be fairly short-lived before tracking eastward out of the forecast
area late evening and overnight tonight. Once again, the main
threats will be large hail and damaging wind gusts. Flooding and
heavy will remain a concern until convection exits southeast
Kansas. Depending on exactly how much rain falls and where, river
flooding will likely increase across the area today as well. Be on
the lookout for the latest river flood warnings and statements or
the latest.

In the wake of this exiting front, high pressure is expected to
build into the region from southeast Colorado and southwest
Kansas, drying things back out for the day on Monday. Temperatures
today and tomorrow will be below climo given the cold front and
fairly widespread showers and storms. Current thinking is that
highs will struggle to reach the mid 80s area-wide today, though
central Kansas should remain only in the mid-70s. Temperatures
will likely rebound a little tomorrow, with a weak westerly flow
regime returning to the area.

Tuesday will likely remain mostly dry as well, though models do
indicate that a quick-hitting shortwave moving across the Central
Plains could bring brief showers and storms to the area during the
evening, though confidence in this remains low at this time.

.LONG TERM...(Wednesday through Saturday)
Issued at 238 AM CDT Sun Jun 23 2019

Heading into the middle of the week, temperatures will rebound to
near-normal values with afternoon highs reaching back into the low
to mid-90s. By Wednesday and Thursday, mid- and upper level
ridging returns, which will mostly keep central, south central,
and southeast Kansas dry throughout the remainder of the week. A
spotty hit-or-miss shower or storm cannot be completely ruled out,
but the chances are low at this time.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1140 PM CDT Sat Jun 22 2019

Showers and thunderstorms continue to impact portions of south
central and much of southeast KS late this evening while post-
frontal MVFR cigs were impacting portions of central and much of
western Kansas. The HRRR in addition to other CAMs continue to
suggest that another line of storms entering southwest Kansas will
race eastward impacting central and eastern KS late tonight.
Although a few strong or marginally severe storms will remain
possible, heavy rain and flooding may become the primary threats.
Flight categories will be reduced under the heaviest activity with
IFR/LIFR likely. Improving flight categories are anticipated by
15Z or sooner as the activity drifts east of the area.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    82  59  82  63 /  40  20  10   0
Hutchinson      80  57  82  63 /  40  20  10   0
Newton          81  58  81  63 /  60  20  10   0
ElDorado        81  59  81  63 /  50  20  10   0
Winfield-KWLD   82  60  82  63 /  50  20  10   0
Russell         73  53  82  61 /  40  20  10   0
Great Bend      74  54  82  62 /  40  10  10   0
Salina          79  57  83  64 /  50  20  10   0
McPherson       80  56  82  63 /  40  20  10   0
Coffeyville     83  63  82  63 /  60  50  10  10
Chanute         82  62  81  63 /  60  40  10  10
Iola            82  61  81  63 /  70  40  10  10
Parsons-KPPF    82  62  82  63 /  60  50  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for KSZ047>053-067>072-
082-083-091>096-098>100.

&&

SHORT TERM...TAV
LONG TERM...TAV
AVIATION...MWM
Hazardous weather outlook, Jun 22, 3:06 PM CDT, 11 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
306 PM CDT Sat Jun 22 2019

KSZ032-033-047>053-067>072-082-083-091>096-098>100-232015-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
306 PM CDT Sat Jun 22 2019

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Scattered to numerous thunderstorms are expected late this
afternoon and this evening, especially across southern Kansas.
Storms are likely to be severe. The main threats in strongest storms
will be hail up to around two inches in diameter and damaging winds
to 70 mph, though a brief tornado cannot be ruled out during the
afternoon hours. In addition to the severe weather threat, flash
flooding will be possible as thunderstorms that develop are likely
to produce very heavy rainfall rates. Rises along area rivers are
also possible. A flash flood watch has been issued for most of the
area for this flooding threat.

River flooding is ongoing along the Cow Creek across portions of
Rice and Reno counties. Please refer to the latest flood warnings
and statements for the most up to date information.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Strong to severe storms are expected again Sunday afternoon and
evening, especially in southeast Kansas. Similar to Saturday, the
main threats will be hail up to around 2 inches in diameter, wind
gusts to 70mph, and flash flooding. A brief tornado cannot be ruled
out. The flash flood watch extends until Sunday night.

River flooding will likely continue through at least Sunday along
the Cow Creek across portions of Rice and Reno counties. See the
latest flood warnings and statements for the most up to date
information.

A slight chance of thunderstorms will be possible on Tuesday
evening, but confidence is low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

TAV/Ketcham

In the hours before

Special weather statement, Jun 23, 12:43 AM CDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Wichita KS
1243 AM CDT Sun Jun 23 2019

KSZ053-070-230600-
Greenwood KS-Chase KS-
1243 AM CDT Sun Jun 23 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northwestern Greenwood County in southeastern Kansas...
  Southeastern Chase County in east central Kansas...

* Until 100 AM CDT.

* At 1240 AM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 13 miles south of Cottonwood
  Falls...moving northeast at 30 mph.

* Hail up to the size of dimes...and wind gusts up to 50 mph will be
  possible with this storm.

* Locations impacted include...
  Matfield Green.

LAT...LON 3817 9636 3817 9618 3806 9649 3821 9661
      3838 9636
TIME...MOT...LOC 0542Z 237DEG 28KT 3818 9648

BUTLER
Special weather statement, Jun 23, 12:44 AM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Wichita KS
1244 AM CDT Sun Jun 23 2019

KSZ070-230615-
Greenwood KS-
1244 AM CDT Sun Jun 23 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Central Greenwood County in southeastern Kansas...

* Until 115 AM CDT.

* At 1242 AM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles northwest of Eureka...moving
  northeast at 30 mph.

* Hail up to the size of dimes...and wind gusts up to 50 mph will be
  possible with this storm.

* Locations impacted include...
  Hamilton, Eureka City Lake, Thrall and Eureka Airport.

LAT...LON 3781 9643 3790 9650 3812 9625 3793 9596
      3792 9596
TIME...MOT...LOC 0544Z 237DEG 28KT 3790 9639

BUTLER
Special weather statement, Jun 23, 12:56 AM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Wichita KS
1256 AM CDT Sun Jun 23 2019

KSZ047>051-067-230630-
Ellsworth KS-Reno KS-Rice KS-McPherson KS-Barton KS-Saline KS-
1256 AM CDT Sun Jun 23 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Eastern Ellsworth County in central Kansas...
  Northwestern Reno County in south central Kansas...
  Rice County in central Kansas...
  Northwestern McPherson County in central Kansas...
  Southeastern Barton County in central Kansas...
  Saline County in central Kansas...

* Until 130 AM CDT.

* At 1254 AM CDT...National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Salina to near Raymond...and moving northeast at 15 mph.

* Hail up to the size of nickels...and wind gusts up to 50 mph will
  be possible with these storms.

* Locations impacted include...
  Salina, Lyons, Sterling, Kanopolis, Marquette, Little River, Chase,
  Assaria, Geneseo, Brookville, Smolan, Alden, Lorraine, New Cambria,
  Raymond, Falun, Glendale, Frederick, Salina Airport and Silica.

LAT...LON 3896 9738 3883 9737 3797 9847 3826 9847
      3826 9866 3887 9797 3887 9793 3891 9793
      3896 9787
TIME...MOT...LOC 0555Z 201DEG 13KT 3883 9769 3822 9841

BUTLER
Special weather statement, Jun 23, 1:30 AM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Wichita KS
130 AM CDT Sun Jun 23 2019

KSZ047>051-067-082-230700-
Ellsworth KS-Reno KS-Rice KS-McPherson KS-Barton KS-Saline KS-
Kingman KS-
130 AM CDT Sun Jun 23 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Eastern Ellsworth County in central Kansas...
  Western Reno County in south central Kansas...
  Rice County in central Kansas...
  Western McPherson County in central Kansas...
  Southeastern Barton County in central Kansas...
  Saline County in central Kansas...
  Northwestern Kingman County in south central Kansas...

* Until 200 AM CDT.

* At 129 AM CDT...National Weather Service Doppler radar was tracking
  strong thunderstorms with locally heavy rainfall along a line
  extending from near New Cambria to near Zenith...and moving
  northeast at 20 mph.

* Hail up to the size of dimes...and wind gusts up to 50 mph will be
  possible with these storms.

* Locations impacted include...
  Salina, Mcpherson, Lyons, Lindsborg, Sterling, Nickerson,
  Kanopolis, Marquette, Little River, Chase, Arlington, Assaria,
  Gypsum, Turon, Geneseo, Brookville, Sylvia, Smolan, Alden and
  Windom.

LAT...LON 3896 9738 3867 9737 3763 9846 3826 9847
      3826 9865 3896 9786
TIME...MOT...LOC 0630Z 226DEG 19KT 3886 9754 3798 9845

BUTLER
Special weather statement, Jun 23, 2:00 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Wichita KS
200 AM CDT Sun Jun 23 2019

KSZ048>052-067-068-082-230730-
Ellsworth KS-Reno KS-Rice KS-McPherson KS-Harvey KS-Marion KS-
Saline KS-Kingman KS-
200 AM CDT Sun Jun 23 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southeastern Ellsworth County in central Kansas...
  Reno County in south central Kansas...
  Rice County in central Kansas...
  McPherson County in central Kansas...
  Western Harvey County in south central Kansas...
  Northwestern Marion County in central Kansas...
  Saline County in central Kansas...
  Northwestern Kingman County in south central Kansas...

* Until 230 AM CDT.

* At 158 AM CDT...National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 8 miles
  west of Durham to 5 miles southeast of South Hutchinson...and
  moving northeast at 30 mph.

* Hail up to the size of dimes...and wind gusts up to 50 mph will be
  possible with these storms.

* Locations impacted include...
  Salina, Hutchinson, Mcpherson, Lyons, Hesston, Lindsborg, Kingman,
  Hillsboro, South Hutchinson, Sterling, Moundridge, Inman, Buhler,
  Haven, Nickerson, Burrton, Galva, Canton, Pretty Prairie and
  Marquette.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
south central Kansas.

LAT...LON 3896 9738 3861 9737 3861 9693 3858 9693
      3791 9766 3791 9770 3787 9770 3780 9778
      3750 9846 3820 9847 3896 9769
TIME...MOT...LOC 0700Z 222DEG 24KT 3852 9739 3800 9785

BUTLER
Special weather statement, Jun 23, 2:30 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Wichita KS
230 AM CDT Sun Jun 23 2019

KSZ051-052-067>069-083-230800-
Reno KS-Butler KS-McPherson KS-Harvey KS-Marion KS-Sedgwick KS-
230 AM CDT Sun Jun 23 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southeastern Reno County in south central Kansas...
  Northwestern Butler County in south central Kansas...
  Eastern McPherson County in central Kansas...
  Harvey County in south central Kansas...
  Marion County in central Kansas...
  Northwestern Sedgwick County in south central Kansas...

* Until 300 AM CDT.

* At 228 AM CDT...National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Durham to near Goessel to near Haven...and moving east at 30 mph.

* Wind gusts up to 50 mph will be possible with these storms.

* Locations impacted include...
  Wichita, Newton, Park City, Valley Center, Bel Aire, Goddard,
  Hesston, Maize, Hillsboro, Halstead, Marion, North Newton,
  Moundridge, Sedgwick, Colwich, Haven, Peabody, Burrton, Garden
  Plain and Mount Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may produce ponding of water on roadways. Listen for
later statements or possible flood warnings...should the risk for
minor low-land flooding become more imminent.

&&

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
south central Kansas.

LAT...LON 3767 9781 3773 9781 3773 9791 3783 9807
      3827 9755 3861 9745 3861 9693 3852 9693
      3852 9682 3851 9682 3808 9685 3754 9760
TIME...MOT...LOC 0729Z 287DEG 26KT 3852 9725 3818 9732 3786 9774

BUTLER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:17 PM CDTSpecial Weather StatementICTHarper28 min
Jun 22, 7:40 PM CDTSevere Thunderstorm WarningICTHarper, Kingman, Sedgwick, Sumner65 min
Jun 22, 7:46 PM CDTFlash Flood WarningICTHarper4 hr
Jun 22, 7:53 PM CDTRiver Flood WarningICTMarion48 hr
Jun 22, 8:04 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick, Sumner56 min
Jun 22, 8:12 PM CDTSpecial Weather StatementICTWilson33 min
Jun 22, 8:19 PM CDTSpecial Weather StatementICTChase41 min
Jun 22, 8:50 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Elk, Greenwood, Sedgwick, Sumner43 min
Jun 22, 8:56 PM CDTRiver Flood WarningICTMcPherson, Saline63 hr
Jun 22, 8:57 PM CDTRiver Flood WarningICTSaline23 hr
Jun 22, 8:58 PM CDTRiver Flood WarningICTSaline3 days
Jun 22, 9:21 PM CDTSpecial Weather StatementICTHarvey24 min
Jun 22, 9:29 PM CDTSpecial Weather StatementICTGreenwood, Woodson31 min
Jun 22, 9:37 PM CDTSpecial Weather StatementICTElk23 min
Jun 22, 10:06 PM CDTSpecial Weather StatementICTSaline24 min
Jun 22, 11:00 PM CDTSpecial Weather StatementICTChautauqua, Elk, Wilson30 min
Jun 22, 11:08 PM CDTSpecial Weather StatementICTSedgwick37 min
Jun 22, 11:13 PM CDTSpecial Weather StatementICTMarion32 min
Jun 22, 11:30 PM CDTFlash Flood WarningICTHarper4 hr
Jun 22, 11:33 PM CDTSpecial Weather StatementICTChautauqua, Elk, Wilson, Woodson57 min
Jun 23, 12:36 AM CDTSpecial Weather StatementICTGreenwood9 min
Jun 23, 12:43 AM CDTSpecial Weather StatementICTChase17 min
Jun 23, 12:44 AM CDTSpecial Weather StatementICTGreenwood31 min
Jun 23, 12:47 AM CDTSevere Thunderstorm WarningICTChase43 min
Jun 23, 12:51 AM CDTRiver Flood WarningICTWilson27 hr
Jun 23, 12:56 AM CDTSpecial Weather StatementICTRice, Saline34 min
Jun 23, 1:30 AM CDTSpecial Weather StatementICTRice, Saline30 min
Jun 23, 1:49 AM CDTRiver Flood WarningICTWilson38 hr
Jun 23, 1:49 AM CDTRiver Flood WarningICTMontgomery, Wilson48 hr
Jun 23, 1:49 AM CDTRiver Flood WarningICTMontgomery19 hr
Jun 23, 2:00 AM CDTSpecial Weather StatementICTMcPherson, Reno, Rice, Saline30 min
Jun 23, 2:11 AM CDTRiver Flood WarningICTChase65 hr
Jun 23, 2:30 AM CDTSpecial Weather StatementICTHarvey, Marion, Sedgwick30 min
Jun 23, 2:41 AM CDTRiver Flood WarningICTButler47 hr
Jun 23, 2:43 AM CDTRiver Flood WarningICTSumner3 days
Jun 23, 2:43 AM CDTRiver Flood WarningICTCowley5 days
Jun 23, 2:51 AM CDTRiver Flood WarningICTSumner54 hr
Jun 23, 3:02 AM CDTSevere Thunderstorm WarningICTHarper, Kingman58 min
Jun 23, 3:03 AM CDTSpecial Weather StatementICTChase, Marion57 min
Jun 23, 3:04 AM CDTRiver Flood WarningICTReno, Rice24 hr
Jun 23, 3:05 AM CDTSpecial Weather StatementICTHarvey25 min
Jun 23, 3:17 AM CDTTornado WarningICTHarper14 min
Jun 23, 3:32 AM CDTAreal Flood WarningICTHarvey, McPherson, Marion, Reno9 hr
Jun 23, 3:39 AM CDTTornado Warning Tornado observedICTHarper, Kingman20 min
Jun 23, 3:52 AM CDTSpecial Weather StatementICTHarper38 min
Jun 23, 4:03 AM CDTSpecial Weather StatementICTKingman27 min
Jun 23, 4:04 AM CDTAreal Flood WarningICTKingman8 hr
Jun 23, 4:31 AM CDTSevere Thunderstorm WarningICTCowley, Harper, Sedgwick, Sumner59 min
Jun 23, 4:42 AM CDTTornado WarningICTCowley, Sumner33 min
Jun 23, 4:55 AM CDTSevere Thunderstorm WarningICTButler, Sedgwick50 min
Jun 23, 4:58 AM CDTTornado WarningICTButler, Sedgwick34 min
Jun 23, 5:13 AM CDTTornado WarningICTButler, Cowley47 min
Jun 23, 5:30 AM CDTSevere Thunderstorm WarningICTButler, Elk, Greenwood45 min
Jun 23, 5:32 AM CDTSevere Thunderstorm WarningICTCowley58 min
Jun 23, 5:50 AM CDTSevere Thunderstorm WarningICTChautauqua, Cowley, Elk40 min
Jun 23, 6:07 AM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Greenwood, Montgomery, Wilson, Woodson68 min
Jun 23, 6:40 AM CDTAreal Flood WarningICTChautauqua, Elk, Montgomery6 hr
Jun 23, 6:55 AM CDTSevere Thunderstorm WarningICTAllen, Labette, Neosho50 min
Jun 23, 7:14 AM CDTSevere Thunderstorm WarningICTMontgomery16 min
Jun 23, 8:23 AM CDTRiver Flood WarningICTChase, Lyon3 days
Jun 23, 8:27 AM CDTRiver Flood WarningICTButler, Cowley14 hr
Jun 23, 8:40 AM CDTRiver Flood WarningICTCowley14 hr
Jun 23, 8:48 AM CDTRiver Flood WarningICTHarvey, Reno13 hr
Jun 23, 8:48 AM CDTRiver Flood WarningICTHarvey13 hr
Jun 23, 8:48 AM CDTRiver Flood WarningICTSedgwick44 hr
Jun 23, 8:55 AM CDTRiver Flood WarningICTReno18 hr
Jun 23, 8:55 AM CDTRiver Flood WarningICTReno, Sedgwick3 days
Jun 23, 8:55 AM CDTRiver Flood WarningICTSedgwick13 hr
Jun 23, 8:55 AM CDTRiver Flood WarningICTSedgwick, Sumner48 hr
Jun 23, 9:16 AM CDTRiver Flood WarningICTAllen, Neosho54 hr
Jun 23, 9:16 AM CDTRiver Flood WarningICTNeosho11 hr
Jun 23, 9:16 AM CDTRiver Flood WarningICTLabette, Neosho41 hr
Jun 23, 9:16 AM CDTRiver Flood WarningICTCherokee, Labette56 hr
Jun 23, 11:39 AM CDTAreal Flood WarningICTHarvey, McPherson, Marion, Reno, Rice, Saline71 hr
Jun 23, 1:48 PM CDTAreal Flood WarningICTLabette, Neosho24 hr
Jun 23, 2:02 PM CDTRiver Flood WarningICTButler, Cowley13 hr
Jun 23, 3:10 PM CDTRiver Flood WarningICTAllen22 hr
Jun 23, 5:40 PM CDTSevere Thunderstorm WarningICTBarton, Russell65 min
Jun 23, 6:33 PM CDTSevere Thunderstorm WarningICTEllsworth57 min

Nearby

Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.